Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 938165, 7 pages
Research Article

Fixed Point Theorems for Hybrid Mappings

1School of Natural Sciences, National University of Sciences and Technology, H-12, Islamabad 44000, Pakistan
2Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan
3Department of Mathematics, Incek, 06586 Ankara, Turkey
4Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia

Received 3 July 2014; Accepted 23 July 2014

Academic Editor: Kishin Sadarangani

Copyright © 2015 Maria Samreen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maria Samreen, Tayyab Kamran, and Erdal Karapinar, “Fixed Point Theorems for Hybrid Mappings,” The Scientific World Journal, vol. 2015, Article ID 938165, 7 pages, 2015.